# SDR VNAA202510300004

- Difficulty date: October 18, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,685 hours, 15,834 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3180735
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO CARD TRFKE00EQH21': 52-11-01-201-002-A01-PERM REPAIR - PASSENGER DOOR HINGE REPLACEMENT REPLACE THE PASSENGER DOOR HINGE IAW SRM TASK 52-11-01-201-002-A01.    HINGE AT PASSENGER DOOR WAS REPLACED PER CRJ-900 SRM 52-11-01-201-002-A01
